edoc

Linear equations over multiplicative groups, recurrences, and mixing I

Derksen, Harm and Masser, David. (2012) Linear equations over multiplicative groups, recurrences, and mixing I. Proceedings of the London Mathematical Society, Vol. 104, H. 5. pp. 1045-1083.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6194542

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Zahlentheorie (Masser)
UniBasel Contributors:Masser, David
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Oxford University Press
ISSN:0024-6115
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:06 Dec 2013 09:35
Deposited On:06 Dec 2013 09:35

Repository Staff Only: item control page